# SDR DALA2016112909389

- Difficulty date: November 23, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,758 hours, 28,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WALKWAY SUPPORT ANGLE ATTACHED TO BOTTOM STIFFENER / FRAME IN AFT ACCESSORY AT STA 1133 IS CORRODED. RT WALKWAY SUPPORT STRUT WAS CORRODED TO 100%. REPLACED WALKWAY STRUT IAW B717 SRM 51-41-05.
